Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

My dizziness stops after taking citalopram, what could be the reason ?

I stopped my citalopram last week and i also had a swine flu jab i was dizzy and faint i went to the doctor and she said my blood pressure was low i started taking my citalopram again and the dizziness stopped was that the cause
Asked On : Thu, 14 Jan 2010
Answers:  1 Views:  639
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. Both a viral fever (swine flu is also cause by a virus) and withdrawl from citalopram can cause dizziness... But since the dizziness stopped after restarting citalopram, that could be the probable cause..

Answered: Fri, 15 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor